Search the Community
Showing results for tags 'lexapro withdraw'.
Found 2 results
I need help and didn't know where to turn Today is 16 days off of Ecsotalipram. I was on 10mg of Ecsotalipram for 11 years I started when I was 15 and I am now 26. I started tapering off in December of 2018 and all went well except for the brain shocks. I tapered all the way down to 2.5mg and then stopped 16 days ago. This has been the hardest thing I have ever gone through mentally. The brain zaps have actually gone away now I am left with the nausea and dizziness if I move my head around, depression the literally makes me feel physically ill and weak, I'm experiencing feelings and emotions I remember having as a child and not good ones, the feeling of being trapped in a dream and not present in my body. I thought my anxiety and panic attacks would be through the roof but I'm feeling everything else. Has anyone experienced this and how long will this last? I just need help. I feel like I've lost who I am.
I was only on Lexapro for situatonal anxiety. I started mid May at 1.25mg and went gradually up to 7.5 mg in one month. I decided I didnt like it and started to come down the next month gradually as well until at the end of the month I was at 1.25 for a week and then 0. THe last 3 weeks after that have been HELLLLLL! Horrible. Tightness in head and lower back, cannot sleep well, nervous system wont calm down - that was the first 2 weeks. I thought it would get better! But week 4 started and the symptoms are even more bizarre- disconnected from my body, feel slightly detached and far away- head hurts. I am scared now as I read what people have gone though and the lasting effects. I am really petrified to go back on the stupid Lexapro now that I have waited to so long. I only have a general doctor and she knows nothing. I am very nervous..